# SDR DALA13046450956

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THE TAILCONE EMERGENCY RELEASE CABLE WAS CORRODED BEYOND ALLOWABLE LIMITS.  CABLE REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS.
